# SDR ASOA2016040814764

- Difficulty date: April 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 22,360 hours, 21,568 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK SECTION 409.00+112-409.00+16 HAS CORROSION IN SEVERAL AREA OUT OF LIMITS.  COMPLIED WITH REO 601R-53-00-625.  REMOVED LT SIDE SEAT TRACK AT FS 409.00 + 112-409 + 16 IAW AMM 53-01-11-000-802.  INSTALLED NEW SERIVCABLE LT SIDE SEAT TRACK AT FS 409+12-409.00+16 IAW AMM 53-01-11-400-802. RECEIVED AND COMPLIED WITH ECTC REO 601R-53-00-625.
